Makale
Tam Makale
Ulusal
2016
Some New Inequalities of Hermite Hadamard Fejer Type For s Convex Functions
Konuralp Journal of Mathematics
Cilt 4 · ss. 70–78 · 01.11.2016
Atıf için künye
Yıldız, Ç. (2016). Some New Inequalities of Hermite Hadamard Fejer Type For s Convex Functions. Konuralp Journal of Mathematics, 4, 70–78.
BibTeX
@article{yildiz2016-146734,
author = {Yıldız, Çetin},
title = {Some New Inequalities of Hermite Hadamard Fejer Type For s Convex Functions},
journal = {Konuralp Journal of Mathematics},
year = {2016},
volume = {4},
pages = {70--78},
url = {https://akademik.atauni.edu.tr/yayinlar/146734-some-new-inequalities-of-hermite-hadamard-fejer-type-for-s-convex-functions}
}